# SDR SWIA202162561

- Difficulty date: August 18, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LBL9  UPPER CAP IS CORRODED BETWEEN F.S. 409+128 TO F.S. 559   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED FLOOR BEAM CAP AT LBL 9 FS 409+128 - FS 599 IAW REO 601R-53-41-2952 REV -- DATED 8/24/21, REO 601R-53-00-005 REV B DATED 2011-01-06, 601R-53-00-027 REV D DATED 26-NOV-2009. COMPLIED WITH TASK CARD 51-900-1003-SKY AND ATTACHED COMPETED FORM 337. NO WEIGHT CHANGE NONE.
